Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Inflammations outside vagina. Pores develop puss, turn black. What could it be?

Hi Dr Christensen, my question is i ve had these inflamations on the outter side of my vagina they puss turn black (the pore) and seem to be on the skin between my hairline and vagina, they seem to connect under the skin from one pore to the next they never go away and sometimes really flare up, usually around the time of my period, also i m 48 and think i am premenopausal..sorry for any spelling errors..i know i need to see a gyno ..but just recouping from 3 major back surgeries and not able to go... Thank You for your time Diane Carner
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have mentioned are suggestive of an active infection in the area- in the glands or in the hair follicles. This needs specific antibiotics according to the culture sensitivity report.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor